×

Found 7,808 Documents (Results 201–300)

100
MathJax

Long time existence results for Hamiltonian nonlinear Klein-Gordon equations on some compact manifolds. (English) Zbl 1469.35153

Giga, Yoshikazu (ed.) et al., The role of metrics in the theory of partial differential equations. Proceedings of the 11th Mathematical Society of Japan, Seasonal Institute (MSJ-SI), Nagoya University, Japan, July 2–13 2018. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 85, 1-37 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Solution with an inner transition layer of a two-dimensional boundary value reaction-diffusion-advection problem with discontinuous reaction and advection terms. (English. Russian original) Zbl 1467.35029

Theor. Math. Phys. 207, No. 2, 655-669 (2021); translation from Teor. Mat. Fiz. 207, No. 2, 293-309 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Bifurcations of self-oscillatory solutions to a nonlinear parabolic equation with a rotating spatial argument and time delay. (English. Russian original) Zbl 1462.35055

Comput. Math. Math. Phys. 61, No. 3, 403-423 (2021); translation from Zh. Vychisl. Mat. Mat. Fiz. 61, No. 3, 428-449 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software